Journal of Biosciences and Medicines

Vol.4 No.12(2016), Paper ID 72720, 9 pages

DOI:10.4236/jbm.2016.412018

 

A Complete and Accurate Short Sequence Alignment Algorithm for Repeats

 

Shuaibin Lian, Tianliang Liu, Ke Gong, Xinwu Chen, Gang Zheng

 

School of Physics and Electronic Engineering, Xinyang Normal University, Xinyang City, China
School of Physics and Electronic Engineering, Xinyang Normal University, Xinyang City, China
School of Physics and Electronic Engineering, Xinyang Normal University, Xinyang City, China
School of Physics and Electronic Engineering, Xinyang Normal University, Xinyang City, China
School of Physics and Electronic Engineering, Xinyang Normal University, Xinyang City, China

 

Copyright © 2016 Shuaibin Lian, Tianliang Liu, Ke Gong, Xinwu Chen, Gang Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lian, S. , Liu, T. , Gong, K. , Chen, X. and Zheng, G. (2016) A Complete and Accurate Short Sequence Alignment Algorithm for Repeats. Journal of Biosciences and Medicines, 4, 144-151. doi: 10.4236/jbm.2016.412018.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.